MAUDE Adverse Event Report: EBI, LLC. SFLX 1 COIL; BONE HEALING SYSTEM(COILS)

EBI, LLC. SFLX 1 COIL; BONE HEALING SYSTEM(COILS)
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Shock (2072)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by that the physician of the patient felt a "shock" while using her bone stimulator.The patient then saw a blister on the lateral side of her ankle.The patient stated that it happened once.There was a little blister, and the patient put a band-aid on it.The doctor prescribed antibiotics, doxycyclune hyclate 100mg, twice a day for 10 days.The patient was told to put antibiotic ointment on the area.The patient felt an electrical shock on the bone.The pain level was a 7 on the surface of the skin.The blister is healing right now.No additional patient consequences were reported.The coil was later returned for evaluation.
 
Additional Manufacturer Narrative
The device was returned to zimmer biomet for investigation.No physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint.The device operated/functioned as intended.The device history record (dhr) was reviewed and no discrepancies were found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in october 2021.Medical product: bone healing system.Physical therapy date: unknown.Date received by manufacturer.Device evaluated by manufacturer: yes.(b)(4).Narratives/data.
 
Additional Manufacturer Narrative
The device was returned to zimmer biomet for investigation.No physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint.The device operated/functioned as intended.The device history record (dhr) was reviewed and no discrepancies were found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: bone healing system.Physical therapy date: unknown.Date received by manufacturer.Device evaluated by manufacturer: yes.(b)(4).
 
Event or Problem Description
It was reported by that the physician of the patient felt a "shock" while using her bone stimulator.The patient then saw a blister on the lateral side of her ankle.The patient stated that it happened once.There was a little blister, and the patient put a band-aid on it.The doctor prescribed antibiotics, doxycycline hyclate 100mg, twice a day for 10 days.The patient was told to put antibiotic ointment on the area.The patient felt an electrical shock on the bone.The pain level was a 7 on the surface of the skin.The blister is healing right now.No additional patient consequences were reported.The coil was later returned for evaluation.
 
Additional Manufacturer Narrative
Investigation summary: the sflx 1 coil was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 1 coil part no.1068225 with julian date 21158.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 1 coil was reviewed in the product information section and there were no reports of non-conformances or deviations.The failure was not confirmed for the reported condition of "patient felt a "shock" while using her bone stimulator and then saw a blister".The coil was tested and operates as intended.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Review of complaint history identified (1) total complaints from (oct 6, 2020) to (oct 6, 2021) for pn (1068225) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Highridge medical will continue to monitor for trend.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported by the sales rep that the physician of the patient reached out and stated that the patient said she felt a "shock" while using her bone stimulator.The patient then saw a blister on the lateral side of her ankle.The patient will be spoken to further regarding this issue to see if the device will need to be replaced.The patient was called regarding the shock.The patient stated that it happened once about 3 weeks ago.There was a little blister, and the patient put a band-aid on it.The doctor prescribed antibiotics, doxycyclune hyclate 100mg, twice a day for 10 days.The patient was told to put antibiotic ointment on the area.The patient felt an electrical shock on the bone.The pain level was a 7 on the surface of the skin.The blister is healing right now, and a picture has been provided.No additional patient consequences have been reported.The sfxl coil was not returned for further evaluation.

Brand Name
SFLX 1 COIL
Common Device Name
BONE HEALING SYSTEM(COILS)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key13431848
Report Number0002242816-2022-00007
Device Sequence Number11302986
Product Code LOF
UDI-Device Identifier00812301020508
UDI-Public00812301020508
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068225
Device Lot Number21158
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic